Volume 24, issue 5 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Augmentations are sheaves

Lenhard Ng, Dan Rutherford, Vivek Shende, Steven Sivek and Eric Zaslow

Geometry & Topology 24 (2020) 2149–2286
Bibliography
1 F Bourgeois, A survey of contact homology, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 45 MR2555933
2 F Bourgeois, B Chantraine, Bilinearized Legendrian contact homology and the augmentation category, J. Symplectic Geom. 12 (2014) 553 MR3248668
3 F Bourgeois, T Ekholm, Y Eliashberg, Effect of Legendrian surgery, Geom. Topol. 16 (2012) 301 MR2916289
4 B Chantraine, A note on exact Lagrangian cobordisms with disconnected Legendrian ends, Proc. Amer. Math. Soc. 143 (2015) 1325 MR3293745
5 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
6 W Chongchitmate, L Ng, An atlas of Legendrian knots, Exp. Math. 22 (2013) 26 MR3038780
7 G Civan, P Koprowski, J Etnyre, J M Sabloff, A Walker, Product structures for Legendrian contact homology, Math. Proc. Cambridge Philos. Soc. 150 (2011) 291 MR2770065
8 G Dimitroglou Rizell, Lifting pseudo-holomorphic polygons to the symplectisation of P × and applications, Quantum Topol. 7 (2016) 29 MR3459958
9 V Drinfeld, DG quotients of DG categories, J. Algebra 272 (2004) 643 MR2028075
10 T Ekholm, Rational SFT, linearized Legendrian contact homology, and Lagrangian Floer cohomology, from: "Perspectives in analysis, geometry, and topology" (editors I Itenberg, B Jöricke, M Passare), Progr. Math. 296, Birkhäuser (2012) 109 MR2884034
11 T Ekholm, J B Etnyre, L Ng, M G Sullivan, Knot contact homology, Geom. Topol. 17 (2013) 975 MR3070519
12 T Ekholm, J B Etnyre, J M Sabloff, A duality exact sequence for Legendrian contact homology, Duke Math. J. 150 (2009) 1 MR2560107
13 T Ekholm, J Etnyre, M Sullivan, Non-isotopic Legendrian submanifolds in 2n+1, J. Differential Geom. 71 (2005) 85 MR2191769
14 T Ekholm, J Etnyre, M Sullivan, Orientations in Legendrian contact homology and exact Lagrangian immersions, Int. J. Math. 16 (2005) 453 MR2141318
15 T Ekholm, K Honda, T Kálmán, Legendrian knots and exact Lagrangian cobordisms, J. Eur. Math. Soc. 18 (2016) 2627 MR3562353
16 T Ekholm, Y Lekili, Duality between Lagrangian and Legendrian invariants, preprint (2017) arXiv:1701.01284
17 T Ekholm, L Ng, Legendrian contact homology in the boundary of a subcritical Weinstein 4–manifold, J. Differential Geom. 101 (2015) 67 MR3356070
18 Y Eliashberg, Invariants in contact topology, from: "Proceedings of the International Congress of Mathematicians, II" (editors G Fischer, U Rehmann), Deutsche Mathematiker Vereinigung (1998) 327 MR1648083
19 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
20 J B Etnyre, L L Ng, J M Sabloff, Invariants of Legendrian knots and coherent orientations, J. Symplectic Geom. 1 (2002) 321 MR1959585
21 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, 205, Springer (2001) MR1802847
22 P Gabriel, Unzerlegbare Darstellungen, I, Manuscripta Math. 6 (1972) 71 MR332887
23 E Getzler, J D S Jones, A–algebras and the cyclic bar complex, Illinois J. Math. 34 (1990) 256 MR1046565
24 S Guillermou, Sheaves and symplectic geometry of cotangent bundles, preprint (2019) arXiv:1905.07341
25 S Guillermou, M Kashiwara, P Schapira, Sheaf quantization of Hamiltonian isotopies and applications to nondisplaceability problems, Duke Math. J. 161 (2012) 201 MR2876930
26 M B Henry, Connections between Floer-type invariants and Morse-type invariants of Legendrian knots, Pacific J. Math. 249 (2011) 77 MR2764942
27 M B Henry, D Rutherford, Equivalence classes of augmentations and Morse complex sequences of Legendrian knots, Algebr. Geom. Topol. 15 (2015) 3323 MR3450763
28 X Jin, D Treumann, Brane structures in microlocal sheaf theory, preprint (2017) arXiv:1704.04291
29 T V Kadeishvili, The category of differential coalgebras and the category of A()–algebras, Trudy Tbiliss. Mat. Inst. Razmadze Akad. Nauk Gruzin. SSR 77 (1985) 50 MR862919
30 T Kálmán, Contact homology and one parameter families of Legendrian knots, Geom. Topol. 9 (2005) 2013 MR2209366
31 T Kálmán, Braid-positive Legendrian links, Int. Math. Res. Not. 2006 (2006) MR2272097
32 C Karlsson, A note on coherent orientations for exact Lagrangian cobordisms, Quantum Topol. 11 (2020) 1 MR4071329
33 M Kashiwara, The Riemann–Hilbert problem for holonomic systems, Publ. Res. Inst. Math. Sci. 20 (1984) 319 MR743382
34 M Kashiwara, P Schapira, Sheaves on manifolds, 292, Springer (1990) MR1074006
35 B Keller, Introduction to A–infinity algebras and modules, Homology Homotopy Appl. 3 (2001) 1 MR1854636
36 C Leverson, Augmentations and rulings of Legendrian knots, J. Symplectic Geom. 14 (2016) 1089 MR3601885
37 J Lurie, Derived algebraic geometry, V: Structured spaces, preprint (2009) arXiv:0905.0459
38 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
39 J Lurie, Rotation invariance in algebraic K–theory, preprint (2015)
40 J Lurie, Higher algebra, preprint (2017)
41 P Melvin, S Shrestha, The nonuniqueness of Chekanov polynomials of Legendrian knots, Geom. Topol. 9 (2005) 1221 MR2174265
42 K Mishachev, The N–copy of a topologically trivial Legendrian knot, J. Symplectic Geom. 1 (2003) 659 MR2039159
43 D Nadler, Microlocal branes are constructible sheaves, Selecta Math. 15 (2009) 563 MR2565051
44 D Nadler, E Zaslow, Constructible sheaves and the Fukaya category, J. Amer. Math. Soc. 22 (2009) 233 MR2449059
45 L L Ng, Computable Legendrian invariants, Topology 42 (2003) 55 MR1928645
46 L Ng, Rational symplectic field theory for Legendrian knots, Invent. Math. 182 (2010) 451 MR2737704
47 L Ng, D Rutherford, Satellites of Legendrian knots and representations of the Chekanov–Eliashberg algebra, Algebr. Geom. Topol. 13 (2013) 3047 MR3116313
48 L Ng, D Rutherford, V Shende, S Sivek, The cardinality of the augmentation category of a Legendrian link, Math. Res. Lett. 24 (2017) 1845 MR3762698
49 J M Sabloff, Augmentations and rulings of Legendrian knots, Int. Math. Res. Not. 2005 (2005) 1157 MR2147057
50 J M Sabloff, Duality for Legendrian contact homology, Geom. Topol. 10 (2006) 2351 MR2284060
51 P Seidel, Fukaya categories and Picard–Lefschetz theory, Eur. Math. Soc. (2008) MR2441780
52 V Shende, D Treumann, E Zaslow, Legendrian knots and constructible sheaves, Invent. Math. 207 (2017) 1031 MR3608288
53 A D Shepard, A cellular description of the derived category of a stratified space, PhD thesis, Brown University (1985)
54 S Sivek, A bordered Chekanov–Eliashberg algebra, J. Topol. 4 (2011) 73 MR2783378
55 J D Stasheff, Homotopy associativity of H–spaces, II, Trans. Amer. Math. Soc. 108 (1963) 293 MR0158400
56 G Tabuada, Une structure de catégorie de modèles de Quillen sur la catégorie des dg–catégories, C. R. Math. Acad. Sci. Paris 340 (2005) 15 MR2112034
57 B Toën, The homotopy theory of dg–categories and derived Morita theory, Invent. Math. 167 (2007) 615 MR2276263